# SDR SWAA2019101437732

- Difficulty date: September 23, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 60,982 hours, 35,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 53100011
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM, UPPER SURFACE CORRODED AT BS. 986.5, BETWEEN LBL 6 TO RBL.   R&R T-CHORD REPAIR ANGLE IAW SRM.
